# SDR MALA976326

- Difficulty date: January 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 408
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 6226190113
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT HEADING RED/YELLOW FLAG INTERMITTMENT, UNABLE TO SYNC.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED LT AHRS COMPUTER.  NR 1 AHRS TESTS GOOD IAW SAAB MM.
